MathSciNet Relay Station
MathSciNet bibliographic data
MR2282261 12E05 (12Y05 14P10 44A60 90C22)
Lasserre, Jean B.; Netzer, Tim SOS approximations of nonnegative polynomials via simple high degree perturbations. Math. Z. 256 (2007), no. 1, 99–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement